Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Trying to conceive, pink spotting, bloating, constipation, vaginal discharge. On birth control, stopped. Pregnant?

Hi, I m 27 and I was on the pill for 7 days, I went off it because the side effects where bad. So we decide to try for baby no 2. Two days after the pill I noticed a thick creme discharge and we had sex. Then i had a withdraw bleed for 3 days. 5 days later I had some light cramping and pink spotting when I wiped. Since I ve been bloated, nausea , very tired, light headed and constipated. Yesterday I got white discharge when I try to do no 2. Now I m getting small amount. Can you please give me an idea what s wrong?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have vaginal infection,
It has nothing to do with your stoppage of birth control pill.
You have to consult doctor for your vaginal infection.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor